# SDR DALA2015072604698

- Difficulty date: July 25, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 1237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT CREASE BEAM BS 1237, RBL 65. CUTOUT DAMAGED SECTION OF CREASE BEAM FROM BS 1230 - 1250, RT & ACCOMPLISHED A PERMANENT SPLICE REPAIR IAW SRM 53-00-13, REPAIR 1.
